# SDR AALA202208108251

- Difficulty date: August 10, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N143AN
- Make and model: Airbus A300*
- Aircraft serial: 6745
- Aircraft time: 21,172 hours, 8,138 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR DAMPER PRESSURE LOW. SERVICED DOOR DAMPER AT L1 DOOR PER AMM 52-10-00.
